Plaquenil side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jeanneac
Veteran Member


Date Joined Feb 2009
Total Posts : 1877
   Posted 7/4/2017 6:49 AM (GMT -6)   
I was on 400 mgs of plaquenil and we've cut it back to 200 mgs. However, I am still having a problem with it giving me depression, anxiety and bad moods. Does anyone else have this problem?? I haven't taken it in a while and now my RA seems to be flaring. My hands and feet are hurting and fingers are swollen. My RA is very mild but I know I need something. At first I thought antidepressants were just not working for me anymore, but now I realize that it's the plaquenil interfering with my moods. Any thoughts for me? They don't think my RA is bad enough to go on methotrexate yet. Thanks and Happy 4th of July!!!
Sjogrens syndrome 2/15 via lip biopsy: Seronegative RA , fibromyalgia
colitis-resection 11/10, hashimoto's thyroiditis, morphea, GERD
Meds: plaquenil, synthroid, Januvia, nexium, restasis, estrogen patch, prometrium, VSL #3, evening primrose oil, Omega 3 supplement-Maxi Tears.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 19, 2017 4:15 PM (GMT -6)
There are a total of 2,884,383 posts in 316,483 threads.
View Active Threads


Who's Online
This forum has 157608 registered members. Please welcome our newest member, nycusc.
428 Guest(s), 5 Registered Member(s) are currently online.  Details
Codester, chrisp1, Tsak11, dacarte3, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer